# SDR 2007UALA00106

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 47,831 hours, 33,879 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN IS CRACKED AFT SPAR, APPROX 72" FROM INBD EDGE IS CRACKED.     MAJOR REPAIR: FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER REPAIR PER MM 55-10-94 AND TWO ACCESS HOLE DOUBLER REPAIR PER SRM 55-10-01 REPAIR 6.
